MAUDE Adverse Event Report: ASAHI INTECC GLADIUS MONGO14 ES; GUIDE WIRE

ASAHI INTECC GLADIUS MONGO14 ES; GUIDE WIRE
Catalog Number AP14R324S
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/24/2024
Type of Reportable Event Malfunction
Event or Problem Description
Sfa, popliteal, rt tibioperoneal trunk extending throughout rt post tibial artery.Contralateral placement of sheath to rt sfa completed and mongo14 es used as initial peripheral guide wire.After successfully navigating through sfa, popliteal and tibioperoneal trunk and most of the rt post tib.Wire advancement was stopped, crosswalk advanced and mongo wire was removed with the intent to try another wire to advance.Upon review of wire post removal, the tip of the wire excluding the core was stripped from the wire.Upon angiographic review, the tip of wire was left in the distal posterior tibial artery at the beginning of the cto.The physician and i discussed the finding and he stated that it would cause no further harm to the patient because of the existing cto.

Brand Name
GLADIUS MONGO14 ES
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
ASAHI INTECC
3-100 akatsuki-cho
seto, aichi 489-0 071
JA  489-0071
MDR Report Key19727324
Report Number3004718255-2024-00331
Device Sequence Number20884675
Product Code DQX
UDI-Device Identifier04547327123747
UDI-Public(01)04547327123747(17)270228(10)240311A441
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/24/2024
Report Date (Section F) 07/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAP14R324S
Device Lot Number240311A441
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/24/2024
Device Age3 MO
Event Location Hospital
Date Report to Manufacturer07/12/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/11/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age70 YR
Patient SexFemale
Patient Weight69 KG
Date Report Sent to FDA07/12/2024